# SDR DALA2018073104788

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 47,182 hours, 24,729 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY EXIT DOOR 834 SEGMENT FRAME AFT POSITION IN PASSENGER CABIN, REPLACED SEGMENT FRAME LOCATED AFT POSITION IN PASSENGER EMERGENCY EXIT DOOR 834 AS PER SRM 51-72-11 AND DRAWING D52279010.
